Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 161, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 13, 2020, 8:39 PM CDT for Otter Tail County, Wadena County, Minnesota. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2020, 8:39 PM CDT (01:39 UTC)
- Expired
- Jul 13, 2020, 9:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Otter Tail County, MN, Wadena County, MN
The radar
The Minneapolis radar (KMPX), 206 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 8:42 PM CDT | HAIL 0.75 | 3 Wnw New York Mills, MN | |
| Jul 13, 8:48 PM CDT | HAIL 1 | 2 Sw New York Mills, MN | A FEW DIME TO QUARTER SIZED HAIL IN VERY HEAVY RAIN. SMALL 1 TO 2 INCH BRANCHES BROKEN DOWN AS WELL. |
| Jul 13, 9:30 PM CDT | HAIL 0.5 | Blue Grass, MN | FROM 925 THROUGH 930 PM CDT. |
| Jul 13, 9:30 PM CDT | HAIL 0.75 | Blue Grass, MN | MARBLE TO DIME SIZED HAIL FROM 925 THROUGH 930 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 6:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1483 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
279
WUUS53 KFGF 140139
SVRFGF
MNC111-159-140245-
/O.NEW.KFGF.SV.W.0161.200714T0139Z-200714T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
839 PM CDT Mon Jul 13 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Wadena County in central Minnesota...
Northeastern Otter Tail County in west central Minnesota...
* Until 945 PM CDT.
* At 838 PM CDT, a severe thunderstorm was located near New York
Mills, or 28 miles southeast of Detroit Lakes, moving east at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
New York Mills around 845 PM CDT.
Deer Creek around 850 PM CDT.
Bluffton around 855 PM CDT.
Wadena around 900 PM CDT.
Blue Grass and Verndale around 910 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4638 9473 4637 9473 4637 9515 4633 9516
4639 9559 4664 9548 4664 9478 4639 9478
4640 9476 4638 9475
TIME...MOT...LOC 0138Z 273DEG 35KT 4650 9545
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Hopkins2 follow-up statements
741
WWUS53 KFGF 140213
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
913 PM CDT Mon Jul 13 2020
MNC111-159-140245-
/O.CON.KFGF.SV.W.0161.000000T0000Z-200714T0245Z/
Wadena MN-Otter Tail MN-
913 PM CDT Mon Jul 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WADENA AND EAST CENTRAL OTTER TAIL COUNTIES...
At 912 PM CDT, a severe thunderstorm was located near Blue Grass, or
47 miles southeast of Detroit Lakes, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Oylen and Staples Airport around 925 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4638 9473 4637 9473 4637 9515 4633 9516
4635 9529 4664 9522 4664 9478 4639 9478
4640 9476 4638 9475
TIME...MOT...LOC 0212Z 273DEG 35KT 4648 9497
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
Hopkins627
WWUS53 KFGF 140224
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
924 PM CDT Mon Jul 13 2020
MNC111-140233-
/O.CAN.KFGF.SV.W.0161.000000T0000Z-200714T0245Z/
Otter Tail MN-
924 PM CDT Mon Jul 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OTTER TAIL COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Minnesota.
LAT...LON 4638 9473 4637 9473 4637 9515 4664 9515
4664 9478 4639 9478 4640 9476 4638 9475
TIME...MOT...LOC 0223Z 273DEG 35KT 4647 9481
$$
MNC159-140245-
/O.CON.KFGF.SV.W.0161.000000T0000Z-200714T0245Z/
Wadena MN-
924 PM CDT Mon Jul 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WADENA COUNTY...
At 923 PM CDT, a severe thunderstorm was located near Esterdy, or 54
miles southeast of Detroit Lakes, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
Wadena County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4638 9473 4637 9473 4637 9515 4664 9515
4664 9478 4639 9478 4640 9476 4638 9475
TIME...MOT...LOC 0223Z 273DEG 35KT 4647 9481
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
HopkinsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:14 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 13, 7:14 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 714 PM CDT Mon Jul 13 2020 .UPDATE... Issued at 702 PM CDT Mon Jul 13 2020 Lead surface trof has pushed to an FGN-FSE-DTL line with a trailing cold front still back in central ND. Severe threat is mainly ahead of that surface trof line, and into northeastern MN... tho widely scattered thunderstorms are still possible across eastern ND into the late evening. Meanwhile, a few strong storms are ongoing in eastern Polk, Clearwater, and Mahnomen Counties. && .SHORT TERM...(This evening through Tuesday night) Issued at 343 PM CDT Mon Jul 13 2020 Monitoring severe threat this afternoon/evening (see mesoscale discussion for severe potential/impacts). Increasingly complicated forecast as a result of more extensive stratus within WAA and stable low level lapse rates that were handled poorly by guidance. Strong forcing/WAA still supporting at least clusters of showers/storms the rest of this afternoon in ND before transitioning into MN and out of our CWA through mid evening. Heavy rain rates already observed and back-building clusters continue to support excessive rainfall potential where activity tracks through this evening. After the main upper trough axis shifts east a secondary lobe of positive vorticity advection moves south of our CWA and elevated showers/storms may redevelop into the southern half of our CWA late tonight into Tuesday morning. At that point instability will be much less and we are not expecting strong/severe potential beyond this evening. After any lingering showers/storms end early Tuesday morning we should see a less favorable pattern for convection, though there is a weak signal for diurnally driven showers/storms (limited instability so not expected to be strong). Another mild day expected Tuesday (highs upper 70s/near 80) before the main warm up stars getting underway. .LONG TERM...(Wednesday through Monday) Issued at 343 PM CDT Mon Jul 13 2020 The main impact in this period will be the next system moving through at the end of the week into the early weekend. Showers and thunderstorms will be possible along a cold front during this period. It is too early to determine the threat for severe weather later this week as there is still a lot of spread amoung ensemble solutions. There will also be a few chances for some isolated thunderstorms throughout the week, but the main possibility for stronger storms would be later week into the weekend. Temperatures will also rise from near normal at the start of this period to above normal with some temperatures near 90 possible by Saturday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 702 PM CDT Mon Jul 13 2020 MVFR (and possible IFR) conditions may occur at times with thunderstorm activity this evening. strongest activity should be across northwest MN int 03z. Strong to severe storms are possible with hail, damaging winds, and heavy rain... with impacts possible at KBJI. The cold front lingers in central ND and should As the front moves through the region winds should shift to the west- northwest and decrease with VFR then prevailing. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...SVR TSTM Watch 0367 until 2am. $ UPDATE...Gust SHORT TERM...DJR LONG TERM...NC AVIATION...Gust
Hazardous weather outlook, Jul 13, 9:51 AM CDT, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 951 AM CDT Mon Jul 13 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-141500- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 951 AM CDT Mon Jul 13 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight There is a chance for severe storms to develop this afternoon and evening. Hail up to two inches in diameter and a few tornadoes are possible this afternoon, with winds up to 75 mph and localized flash flooding later in the afternoon into evening hours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There will be periods of thunderstorms late this week into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today.
In the hours before
Special weather statement, Jul 13, 5:49 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
549 PM CDT Mon Jul 13 2020
MNZ006-132345-
Lake Of The Woods MN-
549 PM CDT Mon Jul 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAKE OF THE WOODS COUNTY
UNTIL 645 PM CDT...
At 548 PM CDT, Doppler radar was tracking a strong thunderstorm over
Long Point, or 35 miles east of Roseau, moving northeast at 60 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Wheelers Point, Arnesen, Williams, Lude, Birch Beach, Long Point and
Zippel Bay State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
If on or near Lake of the Woods, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4929 9482 4918 9479 4912 9477 4909 9475
4888 9468 4887 9469 4881 9470 4866 9496
4901 9515 4932 9482
TIME...MOT...LOC 2248Z 221DEG 52KT 4896 9501
CJSpecial weather statement, Jul 13, 5:57 PM CDT, 2 hours 42 minutes before
Special Weather Statement National Weather Service Grand Forks ND 557 PM CDT Mon Jul 13 2020 MNZ009-013>016-140000- Red Lake MN-North Beltrami MN-Pennington MN-East Polk MN- North Clearwater MN- 557 PM CDT Mon Jul 13 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RED LAKE...SOUTHEASTERN POLK...WEST CENTRAL BELTRAMI...SOUTHEASTERN PENNINGTON AND NORTHERN CLEARWATER COUNTIES UNTIL 700 PM CDT... At 557 PM CDT, Doppler radar was tracking a strong thunderstorm near Erskine, or 26 miles south of Thief River Falls, moving northeast at 40 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Erskine, Oklee, Plummer, Mentor, Brooks, Gully and Trail. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && LAT...LON 4788 9504 4758 9625 4794 9606 4825 9531 TIME...MOT...LOC 2257Z 239DEG 37KT 4774 9604 CJ
Special weather statement, Jul 13, 6:09 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
609 PM CDT Mon Jul 13 2020
MNZ005-006-008-009-013-014-140015-
East Marshall MN-Red Lake MN-North Beltrami MN-Pennington MN-
Roseau MN-Lake Of The Woods MN-
609 PM CDT Mon Jul 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...NORTH CENTRAL
RED LAKE...EASTERN ROSEAU...NORTHWESTERN BELTRAMI...LAKE OF THE WOODS
AND EASTERN PENNINGTON COUNTIES UNTIL 715 PM CDT...
At 608 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Springsteel Island to 9 miles north of
Mavie. Movement was northeast at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Warroad, Arnesen, Springsteel Island, Grygla, Williams, Roosevelt and
Lude.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4913 9478 4909 9475 4888 9468 4883 9471
4878 9469 4874 9464 4843 9480 4786 9624
4830 9595 4865 9605 4900 9535 4900 9516
4910 9515 4926 9481
TIME...MOT...LOC 2308Z 233DEG 44KT 4894 9535 4828 9593
CJSpecial weather statement, Jul 13, 6:56 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
656 PM CDT Mon Jul 13 2020
MNZ009-015>017-022>024-027-140100-
West Becker MN-North Beltrami MN-Mahnomen MN-South Clearwater MN-
Hubbard MN-East Polk MN-North Clearwater MN-South Beltrami MN-
656 PM CDT Mon Jul 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUBBARD...SOUTHEASTERN
POLK...SOUTH CENTRAL BELTRAMI...MAHNOMEN...NORTHWESTERN BECKER AND
CLEARWATER COUNTIES UNTIL 800 PM CDT...
At 655 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lengby, or 38 miles west of Bemidji, moving east at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bemidji, Fosston, Bagley, Mahnomen, Plantagenet Lake, Clearbrook and
Red Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4741 9467 4738 9467 4706 9619 4715 9613
4715 9607 4724 9607 4742 9593 4772 9580
4794 9498 4741 9465
TIME...MOT...LOC 2355Z 247DEG 39KT 4751 9571
CJSpecial weather statement, Jul 13, 6:59 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
659 PM CDT Mon Jul 13 2020
MNZ006-009-013-015-016-140100-
North Beltrami MN-Pennington MN-East Polk MN-North Clearwater MN-
Lake Of The Woods MN-
659 PM CDT Mon Jul 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL POLK...NORTHERN
BELTRAMI...SOUTHEASTERN LAKE OF THE WOODS...SOUTHEASTERN PENNINGTON
AND NORTHERN CLEARWATER COUNTIES UNTIL 800 PM CDT...
At 658 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Gates Corner to near Olga.
Movement was east at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Baudette, Lower Red Lake, Ponemah, Upper Red Lake, Waskish, Otto and
Gully.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
If on or near the Upper and Lower Red Lakes, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4801 9453 4770 9580 4785 9573 4785 9571
4789 9571 4838 9547 4873 9460 4872 9459
4872 9456 4870 9454 4869 9445 4870 9443
4827 9443
TIME...MOT...LOC 2358Z 251DEG 39KT 4840 9514 4770 9560
CJSpecial weather statement, Jul 13, 8:00 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
800 PM CDT Mon Jul 13 2020
MNZ009-016-017-022>024-140200-
North Beltrami MN-Mahnomen MN-South Clearwater MN-Hubbard MN-
North Clearwater MN-South Beltrami MN-
800 PM CDT Mon Jul 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUBBARD...BELTRAMI...
EAST CENTRAL MAHNOMEN AND SOUTHERN CLEARWATER COUNTIES UNTIL 900 PM
CDT...
At 759 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Big Bog State Recreation
Area to near Naytahwaush. Movement was east at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Bemidji, Bagley, Redby, Blackduck, Plantagenet Lake, Red Lake and
Lake George.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
If on or near Lake Bemidji, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4741 9467 4708 9467 4726 9579 4831 9468
4836 9443 4741 9442
TIME...MOT...LOC 0059Z 270DEG 32KT 4822 9463 4729 9568
CJThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:10 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Polk | 65 min |
| Jul 13, 8:00 PM CDT | Special Weather Statement | FGF | Beltrami, Clearwater | 60 min |
| Jul 13, 8:07 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard | 38 min |
| Jul 13, 9:10 PM CDT | River Flood Warning | FGF | Kittson | 8 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.